It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - Men Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 10-29-2004, 04:54 PM   #1
Junior Member
 
Join Date: Mar 2004
Posts: 39
jeankb HB User
Ed After Zocor Medication

my husband developed ED after being on zocor 40 mg for 3 weeks - anyone else experience this and if so what was the remedy - he had high cholesterol and after 6 weeks it has dropped to 135 -

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Suggestion on what to try next after RYR and Zocor? vdo High Cholesterol 4 01-27-2010 03:09 PM
Zocor - still have high Triglycerides user2010 High Cholesterol 3 01-09-2010 05:17 PM
Switching from Zocor to Zetia Amanda Love High Cholesterol 7 11-28-2007 05:58 PM
Zocor side effects drupe56 High Cholesterol 10 09-25-2007 12:48 PM
High Cholesterol - Zocor roachbug High Cholesterol 39 05-12-2007 11:08 PM
Simvastatin ( Zocor) GEORGEP High Cholesterol 3 04-05-2007 04:56 AM
Crap---have to go back on Zocor!!! goldenboys High Cholesterol 11 01-06-2006 09:21 AM
lipitor failed to beat zocor Moxie75 High Cholesterol 0 11-29-2005 05:12 AM
Zocor Narda99 Digestive Disorders 0 09-10-2005 05:45 PM
Zocor and Blood Glucose Readings noodles886 Diabetes 0 07-25-2004 03:50 AM




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:02 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!